# SDR USAA950940

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 24011-24611
- Part time: 13,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND FUSELAGE SKIN DELAMINATED APPROXIMATELY 10 INCH BY 24 INCH AREA BETWEEN RIGHT STUB WING UPPER AND LOWER CONNECTION ANGLE FROM STATION 24011 TO STATION 24611.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER USAIR EA NR 30990A.  (M)
